# SDR RAIA00401037

- Difficulty date: January 26, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 15,598 hours, 17,392 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 31055863
- Part serial: 305
- Condition: Malfunctioned
- Location: Rpm
- Part time: 3,987 hours, 4,343 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT IEC LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED NR 2 MONOPOLE.
